Asymptotic behavior of solutions of nonlinear systems of differential equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 624-628
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_4_a5,
author = {T. H. Nguy\^en},
title = {Asymptotic behavior of solutions of nonlinear systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {624--628},
year = {1981},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_4_a5/}
}
T. H. Nguyên. Asymptotic behavior of solutions of nonlinear systems of differential equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 624-628. http://geodesic.mathdoc.fr/item/DE_1981_17_4_a5/